American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06.40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Stanley P. Gudder. Spectral methods for a generalized probability theory . Trans. Amer. Math. Soc. 119 (1965) 428-442. MR 0183657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Arlan Ramsay. Dimension theory in complete orthocomplemented weakly modular lattices . Trans. Amer. Math. Soc. 116 (1965) 9-31. MR 0193037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Donald MacLaren. Nearly modular orthocomplemented lattices . Trans. Amer. Math. Soc. 114 (1965) 401-416. MR 0191853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Samuel S. Holland. Distributivity and perspectivity in orthomodular lattices . Trans. Amer. Math. Soc. 112 (1964) 330-343. MR 0168498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Samuel S. Holland. A Radon-Nikodym theorem in dimension lattices . Trans. Amer. Math. Soc. 108 (1963) 66-87. MR 0151407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Israel Halperin. Reducible von Neumann geometries . Trans. Amer. Math. Soc. 107 (1963) 347-359. MR 0148578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bjarni Jónsson. Representations of relatively complemented modular lattices . Trans. Amer. Math. Soc. 103 (1962) 272-303. MR 0140457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1